An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2016.4
We establish an interior C 2 estimate for k+ 1 convex solutions to Dirichlet problems of k-Hessian equations. We also use such estimate to obtain a rigidity theorem for k+ 1 convex entire solutions of k-Hessian equations in Euclidean space.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 539 downloads ] [ 0 comments ]
@inproceedings{ming2016an,
  title={An interior estimate for convex solutions and a rigidity theorem},
  author={Ming Li, Changyu Ren, and Zhizhang Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211343101525597},
  booktitle={Journal of Functional Analysis},
  volume={270},
  number={7},
  pages={2691-2714},
  year={2016},
}
Ming Li, Changyu Ren, and Zhizhang Wang. An interior estimate for convex solutions and a rigidity theorem. 2016. Vol. 270. In Journal of Functional Analysis. pp.2691-2714. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211343101525597.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved